MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE BATTERY CHARGING STATION; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE BATTERY CHARGING STATION; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0802
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during installation the cardiosave intra-aortic balloon pump (iabp) left side battery charger is not charging the batteries.No patient involvement.No harm was reported.The fse reported that there are no servicable parts for charger.Could not complete repair on this device as no service parts are available for this device.The charging station still charges batteries in right bay.The fse reported that repair/replacement of the charging station is not going to take place.
 
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Corrected fields: d1, d4, h4.Updated fields: b5, h11.Following a re-evaluation, it was determined that the previously reported device, cardiosave rescue (model 0998-00-0800-83, serial number (b)(6)), should not have been included in this report.The complaint pertains to an accessory, specifically an external battery charging station, which is a separate device and does not represent an allegation of malfunction involving the compatible cardiosave pump.Furthermore, a malfunction of the external battery charging station would not impact the functionality of the cardiosave pump, as the charger is an external accessory and is not a component required for pump operation during therapy.Based on the available information, this complaint was determined to be non-reportable.

Brand Name
CARDIOSAVE BATTERY CHARGING STATION
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50445646
Report Number2249723-2026-0003986
Device Sequence Number9762701
Product Code DSP
UDI-Device Identifier10607567111964
UDI-Public(01)10607567111964
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0802
Device Catalogue Number0998-00-0802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown